On common invariant cones for families of matrices

Leiba Rodman, Hakan Seyalioglu, Ilya M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

The existence and construction of common invariant cones for families of real matrices is considered. The complete results are obtained for 2 × 2 matrices (with no additional restrictions) and for families of simultaneously diagonalizable matrices of any size. Families of matrices with a shared dominant eigenvector are considered under some additional conditions.

Original languageEnglish (US)
Pages (from-to)911-926
Number of pages16
JournalLinear Algebra and Its Applications
Volume432
Issue number4
DOIs
StatePublished - Feb 1 2010

Keywords

  • Common invariant cones
  • Invariant cones
  • Vandergraft matrices

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On common invariant cones for families of matrices'. Together they form a unique fingerprint.

  • Cite this